BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 24 >

Please use this identifier to cite or link to this item:

Title: On Limit Laws for Central Order Statistics under Power Normalization
Authors: Pancheva, E. I.
Gacovska-Barandovska, A.
Keywords: k-th upper order statistic
Central rank
Power normalization
Regular norming sequence
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 24, No 1, (2015), 163p-180p
Abstract: Smirnov (1949) derived four limit classes of distributions for linearly normalized central order statistics. In this paper we investigate the possible limit distributions of the k-th upper order statistics with central rank using regular power norming sequences and obtain twelve limit classes. 2010 Mathematics Subject Classification: 62G30, 62E20, 39B22.
Description: [Pancheva E. I.; Панчева Е. И.]; [Gacovska-Barandovska A.; Гаковска-Барандовска А.]
ISSN: 0204-9805
Appears in Collections:2015 Volume 24

Files in This Item:

File Description SizeFormat
Pliska-24-2015-163-180.pdfStochastic Models and Statistical Inference439.92 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License